# SDR AALA201910259016

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 27,232 hours, 3,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 105943
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 4R EMERGENCY LIGHT POWER SUPPLY ASSEMBLY M33401 FAILED TEST. REPLACED POWER SUPPLY ASSEMBLY PER B777 AMM 33-51-06-960-803.
